I'm 23 and I've never been on medication for anxiety/depression before. I've felt bad for a very long time but recently I feel like I've just been pushed over the edge. I've done some research on this drug and a lot of people say they feel awful for weeks on it. I work full time and I have exams on top of this and I already feel very bad, its really putting me off that I may feel even worse during this busy time in my life. My Dr did say that some people don't get side effects and said most the common side effects are mild but what I've read online is worrying me.
Been given 50mg Sertraline but nervous to ... - Anxiety Support
Stop reading online. Wont help you sometimes cause it will bring more anxious thoughts
I started on it & yes I didn’t feel great but you find that with most of the meds for anxiety & depression. You tend to go down 1st then up. Everyone is different & looking to the future I think you should give it a go. I wish you all the best. Xxx
Carly, anxiety about anti-anxiety meds is just another symptom of anxiety.
I had panic attacks about starting medicine, just that fear of not knowing. Will it help, will i have a reaction. But i sat down took some deep breaths and told myself that the medicine will help and not harm me. So while i had the courage built up, i took my pill. Now im doing much better. Everyone is different, some people feel horrible some people it works pretty fast. You never know unless you try. And there are a lot of people on here that will listen and help you through. You got this!
The first 3 weeks , I felt awful. However, it passed and I got a lot of support from people on here. I feel great now.
I used this medication and it was great for me!! I started on half a tablet the first week then progressed to a full one. Takevit on a morning as it can keep you awake if you take it late in the day. Good luck!! Youl be just fine 😁
I am close to your age (21) and my doctor put my on Zoloft 25 mg about a year ago. I didn't have any side effects besides easy bruising, and when I increased my dosage I got really shaky for a day. Anyways, I raised to 100mg over the coarse of a few months, but still felt the same. My doctor told me that Zoloft sadly doesn't work for young adults, works better for older people. Some young people can not be affected or have suicidal thoughts. I was generally unaffected by this drug, and have weaned off of it. I personally think you should give it a try! It is worh a shot to try and feel better
Thanks for the replies everyone I've taken half a pill to start off with to see what happens. I don't know if it's psychological but I feel like it's made me a bit drowsy, I think I'll stick to half a pill for a while.
Not what you're looking for?
You may also like...
social is effecting many relationships in my life and i am very aware of my thoughts and feelings....
attack during the day and nights, can't sleep at night or day, headache. I was feeling depressed...
while ? It made my aniexty so much worse i have been putting off taking it again today. Im just...
tablets make me nervous, I really worry about side effects. I picked them up this morning but...
If so could you givr me some feedback please?
Also helloooo! Had another couple of months off here,